# SDR SCNA99059

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Row 5
- Part time: 36,273 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FORWARD AISLE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT THE CENTER AISLE ROW 5. SYSTEM OPERATIONALLY CHECKS GOOD.
